F Nous contacter


H 1 Freezing and decorated Poisson point processes

Auteurs : Zeitouni, Ofer (Auteur de la Conférence)
CIRM (Editeur )

Loading the player...
REM extremal point process branching Brownian motion and its extremal process shifted decorated Poisson point process discrete Gaussian free field the Derrida-Spohn freezing freezing definitions freezing and shifted decorated Poisson point process (SDPPP) invariance properties convolution of Gumbels freezing and external processus

Résumé : The freezing in the title refers to a property of point processes: let $\left ( X_i \right )_{i\geq 1}$ denote a point process which is locally finite and has finite maximum. For a function f continuous of compact support, define $Z_f=f\left ( X_1 \right )+f\left ( X_2 \right )+....$ We say that freezing occurs if the Laplace transform of $Z_f$ depends on f only through a shift. I will discuss this notion and its equivalence with other properties of the point process. In particular, such freezing occurs for the extremal process in branching random walks and in certain versions of the (discrete) two dimensional GFF.
Joint work with Eliran Subag

Codes MSC :
60G55 - Point processes
60J65 - Brownian motion, See also {58G32}
60J80 - Branching processes (Galton-Watson, birth-and-death, etc.)

    Informations sur la Vidéo

    Réalisateur : Hennenfent, Guillaume
    Langue : Anglais
    Date de publication : 16/06/14
    Date de captation : 02/06/14
    Collection : Research talks
    Format : QuickTime (.mov) Durée : 01:12:04
    Domaine : Probability & Statistics
    Audience : Chercheurs ; Doctorants , Post - Doctorants
    Download : http://videos.cirm-math.fr/2014-06-02_Zeitouni.mp4

Informations sur la rencontre

Nom du congrès : Recent models in random media / Modèles récents en milieu aléatoire
Organisteurs Congrès : Enriquez, Nathanaël ; Hu, Yueyun ; Shi, Zhan
Dates : 02/06/14 - 06/06/14
Année de la rencontre : 2014
URL Congrès : http://www.math.univ-paris13.fr/~tournie...

Citation Data

DOI : 10.24350/CIRM.V.18503803
Cite this video as: Zeitouni, Ofer (2014). Freezing and decorated Poisson point processes. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.18503803
URI : http://dx.doi.org/10.24350/CIRM.V.18503803


  1. E. Aïdékon, J. Berestycki, É. Brunet, and Z. Shi, Branching Brownian motion seen from its tip, Probab. Theory Related Fields 157 (2013), no. 1-2, 405-451 - http://www.ams.org/mathscinet-getitem?mr=3101852

  2. R. Allez, R. Rhodes, and V. Vargas, Lognormal *-scale invariant random measures, Probab. Theory Related Fields 155 (2013), no. 3-4, 751-788 - http://www.ams.org/mathscinet-getitem?mr=3034792

  3. L.-P. Arguin, A. Bovier, and N. Kistler, Genealogy of extremal particles of branching Brownian motion, Comm. Pure Appl. Math. 64 (2011), no. 12, 1647-1676 - http://www.ams.org/mathscinet-getitem?mr=2838339

  4. L.-P. Arguin, A. Bovier, and N. Kistler, Poissonian statistics in the extremal process of branching Brownian motion, Ann. Appl. Probab. 22 (2012), no. 4, 1693-1711 - http://www.ams.org/mathscinet-getitem?mr=2985174

  5. L.-P. Arguin, A. Bovier, and N. Kistler, An ergodic theorem for the frontier of branching Brownian motion, Electron. J. Probab. 18 (2013), no. 53, 25 - http://www.ams.org/mathscinet-getitem?mr=3065863

  6. L.-P. Arguin, A. Bovier, and N. Kistler, The extremal process of branching Brownian motion, Probab. Theory Related Fields 157 (2013), no. 3-4, 535-574 - http://www.ams.org/mathscinet-getitem?mr=3129797

  7. L.-P. Arguin and Z. Olivier, Poisson-Dirichlet statistics for the extremes of a log-correlated Gaussian field, preprint - http://arxiv.org/abs/1203.4216

  8. M. Biskup and O. Louidor, Extreme local extrema of two-dimensional discrete gaussian free field, preprint - http://arxiv.org/abs/1306.2602

  9. A. Bovier and L. Hartung, The extremal process of two-speed branching brownian motion, preprint - http://arxiv.org/abs/1308.1868

  10. M. Bramson, Maximal displacement of branching Brownian motion, Comm. Pure Appl. Math. 31 (1978), no. 5, 531-581 - http://www.ams.org/mathscinet-getitem?mr=0494541

  11. M. Bramson, Convergence of solutions of the Kolmogorov equation to travelling waves, Mem. Amer. Math. Soc. 44 (1983), no. 285, iv+190 - http://www.ams.org/mathscinet-getitem?mr=705746

  12. M. Bramson, J. Ding, and O. Zeitouni, Convergence in law of the maximum of the two-dimensional discrete gaussian free field, preprint - http://arxiv.org/abs/1301.6669

  13. É. Brunet and B. Derrida, A branching random walk seen from the tip, J. Stat. Phys. 143 (2011), no. 3, 420-446 - http://www.ams.org/mathscinet-getitem?mr=2799946

  14. É. Brunet and B. Derrida, A branching random walk seen from the tip, preprint - http://arxiv.org/abs/1011.4864

  15. J. L. Cardy, Conformal invariance and statistical mechanics, Champs, cordes et phénomènes critiques (Les Houches, 1988), North-Holland, Amsterdam, 1990, pp. 169-245 - http://www.ams.org/mathscinet-getitem?mr=1052933

  16. D. Carpentier and P. Le Doussal, Glass transition of a particle in a random potential, front selection in nonlinear renormalization group, and entropic phenomena in liouville and sinhgordon models, Phys. Rev. E 63 (2001), 026110 - http://dx.doi.org/10.1103/PhysRevE.63.026110

  17. B. Chauvin and A. Rouault, Supercritical branching Brownian motion and K-P-P equation in the critical speed-area, Math. Nachr. 149 (1990), 41-59 - http://www.ams.org/mathscinet-getitem?mr=1124793

  18. M. G. Darboux, Sur le théorème fondamental de la géométrie projective, Math. Ann. 17 (1880), no. 1, 55-61 - http://www.ams.org/mathscinet-getitem?mr=1510050

  19. Y. Davydov, I. Molchanov, and S. Zuyev, Strictly stable distributions on convex cones, Electron. J. Probab. 13 (2008), no. 11, 259-321 - http://www.ams.org/mathscinet-getitem?mr=2386734

  20. L. de Haan and A. Ferreira, Extreme value theory, Springer Series in Operations Research and Financial Engineering, Springer, New York, 2006, An introduction - http://www.ams.org/mathscinet-getitem?mr=2234156

  21. A. Dembo and O. Zeitouni, Large deviations techniques and applications, second ed., Applications of Mathematics (New York), vol. 38, Springer-Verlag, New York, 1998 - http://www.ams.org/mathscinet-getitem?mr=1619036

  22. B. Derrida, Random-energy model: an exactly solvable model of disordered systems, Phys. Rev. B (3) 24 (1981), no. 5, 2613-2626 - http://www.ams.org/mathscinet-getitem?mr=627810

  23. B. Derrida and H. Spohn, Polymers on disordered trees, spin glasses, and traveling waves, J. Statist. Phys. 51 (1988), no. 5-6, 817-840, New directions in statistical mechanics (Santa Barbara, CA, 1987) - http://www.ams.org/mathscinet-getitem?mr=971033

  24. P. Di Francesco, P. Mathieu, and D. Sénéchal, Conformal field theory, Graduate Texts in Contemporary Physics, Springer-Verlag, New York, 1997 - http://www.ams.org/mathscinet-getitem?mr=1424041

  25. B. Duplantier, R. Rhodes, S. Sheffield, and V. Vargas, Critical gaussian multiplicative chaos: Convergence of the derivative martingale, preprint - http://arxiv.org/abs/1206.1671

  26. W. Feller, An introduction to probability theory and its applications. Vol. II., Second edition, John Wiley & Sons Inc., New York, 1971 - http://www.ams.org/mathscinet-getitem?mr=0270403

  27. R. Fernández, J. Fröhlich, and A. D. Sokal, Random walks, critical phenomena, and triviality in quantum field theory, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1992 - http://www.ams.org/mathscinet-getitem?mr=1219313

  28. Y. V. Fyodorov, Multifractality and freezing phenomena in random energy landscapes: An introduction, Physica A: Statistical Mechanics and its Applications 389 (2010), no. 20, 4229 - 4254, Proceedings of the 12th International Summer School on Fundamental Problems in Statistical Physics - http://arxiv.org/abs/0911.2765

  29. Y. V. Fyodorov and J.-P. Bouchaud, Freezing and extreme-value statistics in a random energy model with logarithmically correlated potential, J. Phys. A 41 (2008), no. 37, 372001, 12 - http://www.ams.org/mathscinet-getitem?mr=2430565

  30. Y. V. Fyodorov and J. P. Keating, Freezing transitions and extreme values: Random matrix theory, ?(1/2 + it), and disordered landscapes, preprint - http://arxiv.org/abs/1211.6063

  31. Y. V. Fyodorov, P. Le Doussal, and A. Rosso, Statistical mechanics of logarithmic REM: duality, freezing and extreme value statistics of 1/f noises generated by Gaussian free fields, J. Stat. Mech. Theory Exp. (2009), no. 10, P10005, 32 - http://www.ams.org/mathscinet-getitem?mr=2882779

  32. Y. V. Fyodorov, P. Le Doussal, Counting function fluctuations and extreme value threshold in multifractal patterns: the case study of an ideal 1/f noise, J. Stat. Phys. 149 (2012), no. 5, 898-920 - http://www.ams.org/mathscinet-getitem?mr=2999566

  33. E. J. Gumbel, The distribution of the range, Ann. Math. Statistics 18 (1947), 384-412 - http://www.ams.org/mathscinet-getitem?mr=0022331

  34. J.-P. Kahane, Sur le chaos multiplicatif, Ann. Sci. Math. Québec 9 (1985), no. 2, 105-150 - http://www.ams.org/mathscinet-getitem?mr=829798

  35. O. Kallenberg, Random measures, third ed., Akademie-Verlag, Berlin, 1983 - http://www.ams.org/mathscinet-getitem?mr=818219

  36. O. Kallenberg, Foundations of modern probability, second ed., Probability and its Applications (New York), Springer-Verlag, New York, 2002 - http://www.ams.org/mathscinet-getitem?mr=1876169

  37. S. P. Lalley and T. Sellke, A conditional limit theorem for the frontier of a branching Brownian motion, Ann. Probab. 15 (1987), no. 3, 1052-1061 - http://www.ams.org/mathscinet-getitem?mr=893913

  38. T. Madaule, Convergence in law for the branching random walk seen from its tip, preprint - http://arxiv.org/abs/1107.2543

  39. T. Madaule, Maximum of a log-correlated gaussian field, preprint - http://arxiv.org/abs/1307.1365

  40. T. Madaule, R. Rhodes, and V. Vargas, Glassy phase and freezing of log-correlated gaussian potentials, preprint - http://arxiv.org/abs/1310.5574

  41. P. Maillard, A note on stable point processes occurring in branching Brownian motion, Elec-
    tron. Commun. Probab. 18 (2013), no. 5, 9 - http://www.ams.org/mathscinet-getitem?mr=3019668

  42. H. P. McKean, Application of Brownian motion to the equation of Kolmogorov-Petrovskii-Piskunov, Comm. Pure Appl. Math. 28 (1975), no. 3, 323-331 - http://www.ams.org/mathscinet-getitem?mr=0400428

  43. R. Rhodes and V. Vargas, Multidimensional multifractal random measures, Electron. J. Probab. 15 (2010), no. 9, 241-258 - http://www.ams.org/mathscinet-getitem?mr=2609587

  44. R. Rhodes and V. Vargas, Gaussian multiplicative chaos and applications: a review, preprint - http://arxiv.org/abs/1305.6221

  45. R. Robert and V. Vargas, Gaussian multiplicative chaos revisited, Ann. Probab. 38 (2010), no. 2, 605-631 - http://www.ams.org/mathscinet-getitem?mr=2642887

  46. S. Sheffield, Gaussian free fields for mathematicians, Probab. Theory Related Fields 139 (2007), no. 3-4, 521-541 - http://www.ams.org/mathscinet-getitem?mr=2322706

  47. Christian Webb, Exact asymptotics of the freezing transition of a logarithmically correlated random energy model, J. Stat. Phys. 145 (2011), no. 6, 1595-1619 - http://www.ams.org/mathscinet-getitem?mr=2863721